Better bounds in some Ostrowski-Gruss type inequalities

Authors

  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.376

Abstract

The main aim of this note is to point out some improvements of the recent results in [1].

Author Biography

S. S. Dragomir

School of Communications and Informatics, PO Box 14428, Melbourne City MC, Victoria 8001, Australia. http://rgmia.vu.edu.au/SSDragomirWeb.html

Published

2001-09-30

How to Cite

Dragomir, S. S. (2001). Better bounds in some Ostrowski-Gruss type inequalities. Tamkang Journal of Mathematics, 32(3), 211-216. https://doi.org/10.5556/j.tkjm.32.2001.376

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>